Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 2465891, 2 pages
https://doi.org/10.1155/2017/2465891
Corrigendum

Corrigendum to “Improved Combinatorial Benders Decomposition for a Scheduling Problem with Unrelated Parallel Machines”

1Graduate Program in Production Engineering, Federal University of Minas Gerais and Federal Institute of Education, Science and Technology of Ceará, Belo Horizonte, MG, Brazil
2Computer Science Department, Federal University of Minas Gerais, Belo Horizonte, MG, Brazil

Correspondence should be addressed to Francisco Regis Abreu Gomes

Received 14 November 2017; Accepted 16 November 2017; Published 17 December 2017

Copyright © 2017 Francisco Regis Abreu Gomes and Geraldo Robson Mateus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.